# SDR AWXA200500477

- Difficulty date: April 3, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 61,640 hours, 39,160 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 65C363351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK A .3125 INCH CRACK WAS FOUND ON L-1 DOOR FRAME AT 6TH DOOR STOP FROM TOP BS 344, STR 14 LT.  MAINTENANCE CUTOUT DAMAGED SECTION OF L-1 DOOR FRAME AT 6TH DOOR STOP FROM TOP BS 344, STR 14 LT; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11.
